I am on 50mg pristiq and it's not helping much, does anybody know if increasing to 100mg causes too much side effects?
Only increase if your Dr authorizes it, then you can also inquire about the side effects. Better to be safe and keep the Dr involved. Besides, what some experience can and will be very different for you. Just sayin'
While we are all different increasing the dosage of Pristiq from 50 to 100 may make the difference. Side effects won't be any different than when you started. Please do not do anything until you have spoken with the prescribing doctor.
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 May 2017 • 1 answer
Updated 2 Oct 2017 • 1 answer
Updated 19 Jul 2017 • 1 answer
Updated 12 Nov 2018 • 4 answers
Updated 5 days ago • 1 answer